# SDR SWIA200312253

- Difficulty date: August 7, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 2,652 hours, 2,034 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(STAB TRIM) AND (MACH TRIM) CAUTION MESSAGES ILLUMINATED.  COULD NOT CORRECT/RE-ENGAGE TRIM SYSTEMS.  RETURN TO FIELD.  CYCLED CB'S 3A5, 4A1, 2F5, 2B8.  CLEANED SWITCHES (DISCONNECT), CLEARED HSTCU OF FAULTS.  OPS CHECKS GOOD AT THIS TIME.
